69230members
363468posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Bleeding

2 REPLIES 2
Member

Re: Bleeding

Thank you. That's really helpful. I have a GP appointment next week so will mention it. Best to be on the safe side. X


@Evie-S wrote:

Hi Jane - nothing is too personal to discuss on here!! I'm 51 and had some spotting after I had been on Tamoxifen for a few months, and again recently. The doctors are quick to check out any bleeding while you are on Tamoxifen as it can cause changes to the womb and possibly womb cancer. To reassure you though - they are not so worried about bleeding in the first year, it is more so after that and you have only been on it for 3 months. That said, my advice to you from my experience would be to speak to your GP and he/she will probably refer you to a gynaecologist/clinic for a check or at least monitor you to see if it continues. 

It's always hard to know what to do - please ask if I can help further. Wishing you all the best as you go forward.

Evie xx

 

Community Champion

Re: Bleeding

Hi Jane - nothing is too personal to discuss on here!! I'm 51 and had some spotting after I had been on Tamoxifen for a few months, and again recently. The doctors are quick to check out any bleeding while you are on Tamoxifen as it can cause changes to the womb and possibly womb cancer. To reassure you though - they are not so worried about bleeding in the first year, it is more so after that and you have only been on it for 3 months. That said, my advice to you from my experience would be to speak to your GP and he/she will probably refer you to a gynaecologist/clinic for a check or at least monitor you to see if it continues. 

It's always hard to know what to do - please ask if I can help further. Wishing you all the best as you go forward.

Evie xx

Member

Bleeding

Hey!!

Bit of a personal one but I've been on tamoxifen for 3 months now, I've just turned 50 and thought I'd gone/ was going through the menopause as I've had no periods since stopping the pill when I got diagnosed back in February. Last week out of the blue I started bleeding and I'm now on day 8 with no signs of it letting up. 

Is this normal or should I contact someone about it? 

Thanks

J